MathSciNet Relay Station
MathSciNet bibliographic data
MR461178 (57 #1163) 47A50 (47C05)
Feintuch, Avraham Approximability of the inverse of an operator. Proc. Amer. Math. Soc. 69 (1978), no. 1, 109–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement